%0 Journal Article %A Montesinos Amilibia, José María %A González Acuña, Francisco Javier %T Embedding knots in trivial knots %D 1982 %@ 0024-6093 %U https://hdl.handle.net/20.500.14352/64703 %X The authors show that every knot can be embedded in codimension two in a trivial knot, and they derive corresponding theorems about embedding branched coverings in codimension two. These results (and generalizations) were obtained previously by the reviewer and by W. D. Neumann [Topology 16 (1977), no. 4, 369–393. %~